# SDR R61A2020092600646

- Difficulty date: September 5, 2020
- Submitted: September 26, 2020
- Operation: Air carrier
- Aircraft: N236JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000236
- Aircraft time: 31,706 hours, 19,650 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17065735003
- Condition: Corroded
- Location: Frm 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS OUT OF SERVICE FOR HEAVY CHECK FR 88 LOWER FLANGE IS CORRODED BETWEEM STGR 27R & 28R.  REPAIRED FRAME SECTION, IAW ETD 2020-170-027145-B.  A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.  MAJOR REPAIR.
